# SDR 8HBR20220401044

- Difficulty date: March 12, 2022
- Submitted: April 1, 2022
- Operation: General aviation
- Filed by: Hillsboro Aero Academy LLC, repair station 8HBR698C
- Aircraft: N403SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8295
- Aircraft time: 8,381 hours
- System (JASC): 7400 · Ignition System
- Part: None
- Part number: M3006K5485
- Condition: Excess Play
- Part time: 133 hours
- Component: Magneto, Slick
- Component part number: 4371
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS REPORTED A BAD MAG DROP ON THE RH MAG, THE MECHANIC FOUND THE BEARINGS IN THE MAG HAD SIGNIFICANT PLAY.
